# SDR IPXA2016111810771

- Difficulty date: October 21, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71881
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING LOWER SURFACE L/E DOUBLER CHAFE DAMAGE NEAR XFS=375.  REPAIRED L/E WING L/E CHAFE DAMAGE IAW EA 011-5700-01-A6553 REV. IR AND EO MD11-5720-62515-A (MAJOR).
